Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Extreme upper abdominal pain. No relief with TRamadol, Trazadone. Solution?

I ve been having extreme upper abdominal pain for the past two weeks, with very little relief. I have gone to my doctor who performed an endoscopy , and tried a colonoscopy twice. I did the prep twice and to no avial. The second time, I did go to the bathroom, thought I was cleaned out, but he said I was completely full when he went in. The pain is unreal, and I can t seem to get relief. I ve been taking Tramadol 50 mg, and Trazadone, which no longer work. I m starting to think I m crazy, no one will listen to how much pain I m in.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General Surgeon 's  Response

Thank you for the query.

Upper abdominal pain has rather nothing to do with large intestine disease (if no bowels obstruction). Such pain can be caused by gallstones or pancreas disease. That is why, what you should have performed at first before any endoscopy is abdominal ultrasound, full blood work, liver tests (AST,ALT,GGP), amylase, bilirubin, urine analysis, abdominal X-ray.
If gallstones are causing your pain, hot bath should ease it as well as soft muscle relaxing medicines.

Hope this will help
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor